# SDR HALA2019100800404

- Difficulty date: October 7, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 40,748 hours, 6,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COMES ON WITH SWITCH IN ARM POSITION, RESET OFF TO ARM,  DOES NOT RESET.   RESET CIDS SYS AND CYCLED CIRCUIT BREAKER OF CABIN EMERGENCY LIGHTS & EMERGENCY CABIN LIGHTS THEN,
BITE TEST OF CIDS 1& 2 AND OPS CHECKED NORMAL, IAW AMM 33-51-00,  AND AMM 33-50-00. ACFT OK FOR CONTINUE SERVICE.
